Sound transmission through lightweight double-leaf partitions: theoretical modelling

Wang, J., Lu, T.J. , Woodhouse , J. , Langley , R.S. and Evans, J. (2005) Sound transmission through lightweight double-leaf partitions: theoretical modelling. Journal of Sound & Vibration, 286(4-5), pp. 817-847. ISSN (print) 0022-460X

Full text not available from this archive.
Item Type: Article
Research Area: Mechanical, aeronautical and manufacturing engineering
Faculty, School or Research Centre: Faculty of Engineering (until 2011)
Depositing User: Automatic Import Agent
Date Deposited: 15 Jul 2011 10:25
Last Modified: 15 Jul 2011 10:25
URI: http://eprints.kingston.ac.uk/id/eprint/18539

Actions (Repository Editors)

Item Control Page Item Control Page